# SDR IPXA2023051193193

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: SP1153007449
- Condition: Corroded
- Location: Y=392 - 421 X=0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ACOURIER AREA R/H FLOOR PANEL JUST I/B OF LAV. HAS CORROSION AT STA Y=392 - Y=421.578 X=0 - X=-17REPLACED FOR PANEL PER DWG SP11530074,ABA8225 AND MD-11 SRM51-31-01,SRM51-33-01. USING PART AS SAMPLE PER UPS GMM 09-10.MINOR
